# SDR IPXA2023053193343

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,446 hours, 17,438 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*SDR FILED OPEN* L1 ENTRY DOOR CONTINUITY NOT COMING ON WHEN PRESSED. DERFERRED L1 DOOR SLIDE PUSH TO TEST INDICATOR IAW MEL 25 61 2.  R/R BATTERIES PER BLOCK 1 AND AMM 25-61-01. OPS NORMAL.
